# SDR DALA1031375523

- Difficulty date: October 30, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND PUNCTURE IN RIGHT WING NR 8 LEADING EDGE SLAT LOWER SKIN JUST ABOVE ACCESS PANEL 623.  REPAIRED PER SRM 57-42-02 PAGE 201 FIGURE 201, SRM 57-40-10 & ERA 486847-14 REV 0.
